# SDR REXA2016011600031

- Difficulty date: January 16, 2016
- Submitted: January 19, 2016
- Operation: Air carrier
- Aircraft: N801AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8001
- Aircraft time: 23,140 hours, 20,679 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT FLOODLIGHT ABOVE SEAT 2C INOPERATIVE.  DEFERRED FWD CEILING EMER FLOODLIGHT IAW MEL 33-51-11 CONTROL NR 326325-2, PLACARD INSTALLED.  OK FOR SERVICE.  R & R EMER OVERHEAD LIGHT BULB AT ROW 2 WITH NEW UNIT IAW AMM 33-51-16-960-801.
